# SDR 2007UALA00281

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR S/N 1113, AFT FRAME IS CRACKED AT OPENING FOR 3RD STOP FITTING ON INBOARD SIDE.   MAJOR REPAIR: REMOVED DAMAGE. INSTALLED NEW REPAIR ANGLE PER SM 90-52-40-14-JD PAGE 24 FIGURE 10 AND SRM 51-40-02.
